MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SYSTEM 8 SAGITTAL SAW; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SYSTEM 8 SAGITTAL SAW; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 8208000000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 39 events were reported for this quarter.Product return status: 11 devices were received.24 devices were not available for evaluation.4 device investigation types have not yet been determined.Additional information: 39 devices were not labeled for single-use.39 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 39 malfunction events in which the device was reportedly leaking.30 events had the problem identified during a non-clinical procedure; there was no patient involvement.2 events had the problem identified before clinical use/exposure; there was no patient involvement.7 events had patient involvement: no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11 39 previously reported events are included in this follow-up record.Product return status 12 devices were received.24 devices were not available for evaluation.3 device investigation types have not yet been determined.
 
Event or Problem Description
This report summarizes 39 malfunction events in which the device was reportedly leaking.- 30 events had the problem identified during a non-clinical procedure; there was no patient involvement.- 2 events had the problem identified before clinical use/exposure; there was no patient involvement.-7 events had patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h1, h6, h11 39 events were previously reported during the reporting quarter; however, 1 event was reported in error.38 previously reported events are included in this follow-up record.Product return status 14 devices were received.24 devices were not available for evaluation.
 
Event or Problem Description
This report summarizes 38 malfunction events in which the device was reportedly leaking.29 events had the problem identified during a non-clinical procedure; there was no patient involvement.2 events had the problem identified before clinical use/exposure; there was no patient involvement.7 events had patient involvement; no patient impact.

Brand Name
SYSTEM 8 SAGITTAL SAW
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key21201047
Report Number3015967359-2025-00217
Device Sequence Number7559558
Product Code HWE
UDI-Device Identifier07613327304541
UDI-Public07613327304541
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized38
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8208000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/31/2024
Supplement Date Received by Manufacturer12/31/2024
12/31/2024
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date01/30/2025
04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown